# SDR USAASB00126

- Difficulty date: April 26, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHT - PILOT REPORTED THAT THE FLOOR PATH EMERGENCY LIGHTS REMAINED ILLUMINATED REGARDLESS OF EMERGENCY LIGHT SWITCH POSITION.  NORMAL FUNCTION OF LIGHTS WAS RESTORED ONCE CIRCUIT BREAKER WAS CYCLED AND AIRCRAFT WAS DEPOWERED.  ONCE AIRCRAFT POWER WAS RESTORED, PROBLEM REPEATED.  MAINTENANCE FOUND A BROKEN WIRE IN SIDEWALL AT SEAT ROW 14ABC.  REPAIRED WIRE.  OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM NORMAL.  (M)
